Pacific Journal of Mathematics

On the hypergroup structure of central $\Lambda (p)$ sets.

George Benke

Article information

Source
Pacific J. Math., Volume 50, Number 1 (1974), 19-27.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913688

Mathematical Reviews number (MathSciNet)
MR0352881

Zentralblatt MATH identifier
0283.43005

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Benke, George. On the hypergroup structure of central $\Lambda (p)$ sets. Pacific J. Math. 50 (1974), no. 1, 19--27. https://projecteuclid.org/euclid.pjm/1102913688


Export citation

References

  • [1] R. E. Edwards, E. Hewitt, and K.A. Ross, Lacunarityfor compact groups, Indiana J. Math., 21 (1972), 787-806.
  • [2] S. Helgason, Lacunary Fourier series on noncommutativegroups, Proc. Amer. Math. Soc, 9 (1958), 782-780.
  • [3] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, II, Springer-Verlag, 1970.
  • [4] R. Mayer, Summationof Fourier series on compact groups, Amer. J. Math., 89 (1967), 661-692.
  • [5] W. A. Parker, Central Sidon sets and central (p) sets, Thesis, University of Oregon, 1970.
  • [6] W. Rudin, Trigonometric series with gaps, J. Math. Mech., 9 (1960), 203-228.
  • [7] W. Rubin, Fourier Analysis on Groups, Interscience Publishers, New York, 1962.
  • [8] A. Zygmund, Trigonometric Series, I, Cambridge University Press, London, 1968.